Tylenol Pain Reliever/Fever Reducer, Extra Strength, Cherry - 8oz

Tylenol Pain Reliever/Fever Reducer, Extra Strength, Cherry  - 8oz

Tylenol Pain Reliever/Fever Reducer, Extra Strength, Cherry - 8oz

  • SKU: 10005614
  • UPC: N00045050008/U300450500083
  • Size: 8 EA
  • Manufacturer: JOHNSON/JOHNSON SALES/LOG CO

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

TITLE: Tylenol Pain Reliever/Fever Reducer, Extra Strength, Cherry - 8oz

Pain Reliever/Fever Reducer. Acetaminophen. Aspirin free. Alcohol free. For fast relief of: headache, muscular aches, backache. Recommended the most by doctors and used the most by hospitals. Aspirin free. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.

Please see Manufacturer's Directions for Use Instructions *

Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps. Reduces fever.

Do not take more than directed. Adults and children 12 years and over: Take 2 tablespoons (tbsp.) in dose cup provided every 4 to 6 hours as needed. Do not take more than 8 tablespoons in 24 hours. Children under 12 years: Do not use this Adult Extra Strength product in children under 12 years of age: this will provide more than the recommended dose (overdose) of Tylenol and could cause serious health problems.

Active Ingredient (in each 30 ml = 2 tablespoonsful): Acetaminophen (1000 mg). Inactive Ingredients: Citric Acid, D&C Red No. 33, FD&C Red No. 40, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sorbitol.

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur, redness or swelling is present, pain gets worse or lasts for more than 10 days, fever gets worse or lasts for more than 3 days. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adult as well as for children even if you do not notice any signs or symptoms. Do not use if carton is opened or if bottle wrap or foil inner seal imprinted Safety Seal is broken or missing. Store at room temperature. See bottom panel for lot number and expiration date.